# SDR 2004UALA00014

- Difficulty date: January 7, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 33,583 hours, 12,286 cycles
- Engine: Iae V2527A5
- Engine time: 6,394 hours
- System (JASC): 2200 · Auto Flight System
- Part: Damper
- Part number: SC47003
- Part serial: 1890
- Condition: Leaking
- Location: Nr 1 Yaw
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED UNDER AMBER ALERT DUE TO FAILURE OF GREEN HYDRAULIC SYSTEM.  YAW DAMPER NR 1 WAS FOUND LEAKING. SUBSEQUENT REPLACEMENT WITH NEW YAW DAMPER AND OPS CHECK WERE ACCOMPLISHED WITH NO FURTHER ANOMALY.
